MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; NO MATCH
Model Number PM3262
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was adverse event without identified malfunction.The pacemaker was returned and the interrogation results were found to be normal, and the visual screen was acceptable.The pacemaker was normal above elective replacement indicator (eri) and there was no device problem found.
 
Event or Problem Description
It was reported that a patient exhibited discomfort with the interaction of the shoulder with the pacemaker (pm).The pocket was revised, the pm was explanted and a new pm was implanted more medially.The patient was discharged following the procedure.
 
Additional Manufacturer Narrative
Correction: the correct patient identifier should have been jam, rather than jm.In addition, ¿company representative¿ should not have been selected as the report source in section g2.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24593670
Report Number2017865-2026-05168
Device Sequence Number18500542
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)S000019286(17)171031
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberPM3262
Device Lot NumberS000019286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC RA LEAD.; MEDTRONIC RV LEAD.; QUARTET.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight129 KG